# SDR SWAA2024121675533

- Difficulty date: December 10, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 24,946 hours, 12,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS OUT AS WELL AS ROWS 8; 14 AND 20<[01] R&R POWER SUPPLY BATTER PACKS FOR R1 DOOR AND ROWS 8; 14 AND 20. OPS CHECK GOOD.
